Vol. 14, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Positivity results for spaces of rational curves

Roya Beheshti and Eric Riedl

Vol. 14 (2020), No. 2, 485–500
Abstract

Let X be a very general hypersurface of degree d in Pn. We investigate positivity properties of the spaces Re(X) of degree e rational curves in X. We show that for small e, Re(X) has no rational curves meeting the locus of smooth embedded curves. We show that for n d, there are no rational curves other than lines in the locus Y X swept out by lines. We exhibit differential forms on a smooth compactification of Re(X) for every e and n 2 d 1 2(n + 1).

Keywords
hypersurface, rational curve, rational surface, birational geometry
Mathematical Subject Classification 2010
Primary: 14E08
Milestones
Received: 30 April 2019
Revised: 14 August 2019
Accepted: 16 September 2019
Published: 29 May 2020
Authors
Roya Beheshti
Mathematics and Statistics
Washington University in St. Louis
Saint Louis, MO
United States
Eric Riedl
Department of Mathematics
University of Notre Dame
Notre Dame, IN
United States